Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Drewboo

I am experiencing an INSANELY AWESOME side effect of Accutane.

Recommended Posts

I've been on Accutane for about 3 weeks now, and it's working awesomely. My skin is drying up, pimples are just dissolving off my face within 1-2 days, and get this: My nose has shrunk considerably. I guess it's because I had a lot of blackheads and oil stored up in it, and it actually was inflated, but right now it's all slim and normal looking. I was looking in the mirror and noticed it, then I mentioned it to mom and she saw it as well and was amazed. My nose has always been my least favorite feature of my face, so this is a huge relief for me to see. Has anyone else experienced this? It kicks ass!

My only real side effects so far have been a few short nosebleeds, dry lips (but chapstick has kept them normal looking and they feel fine), and a slightly sore back when I bend over for a while and stand back up. Nothing bad enough to hinder my day. My initial breakout was pretty bad, but it was early on in the treatment and has subsided. Now my face produces virtually no oil and pimples heal quickly. They don't even turn very red.

Before:

IPB Image

After:

IPB Image

Share this post


Link to post
Share on other sites

Indeed it is. I couldn't believe it. I used to squeeze my nose and pus snakes would come out of like 10 pores at once. It was disgusting. The before picture was taken on Christmas Day, and the After was taken yesterday (the 10th).

Share this post


Link to post
Share on other sites

Indeed it is. I couldn't believe it. I used to squeeze my nose and pus snakes would come out of like 10 pores at once. It was disgusting. The before picture was taken on Christmas Day, and the After was taken yesterday (the 10th).

"pus snakes" :D Sweet! I used to have those to; Accutane took them now. Actually, I used to enjoy squeezing the pus snakes out, it became part of my everyday - yeah, I'm a weirdo. However, Accutane has completely eliminated them. I think I've had one in the last month! Glad your nose is shrinking, lets hope it stops though! cheers

Share this post


Link to post
Share on other sites

Haha, yeah, I don't want to look like Michael Jackson. And I too got a massive satisfaction of extracting the pus snakes.

Share this post


Link to post
Share on other sites

Awesome Drewboo! I'm so happy for you! (Hey, I rhymed!)

Would you mind sharing how much Accutane you take each day?

Thanks!

Your skin looks great!

~Lisa~

Share this post


Link to post
Share on other sites

Yes, I've had the same experience. I've been on Accutane for three weeks and I noticed the pores on my nose were smaller after about 2 weeks. My nose is noticeably smaller. In face, my nose shape and size is very similar to yours. Isn't it great? I hope it's permanent.

I also had the "puss snakes" and they seem to be gone.

I also had a nasty initial breakout beginning on day 2. It has subsided significantly. In fact, this morning (day 15 for me) was the first morning I've looked in the mirror and found no new whiteheads. I hope things continue to subside!

It sounds like we have similar symptoms. I started on 40 mg/day and bumped up to 80 mg/day after week 2.

Share this post


Link to post
Share on other sites

As bizarre as it seems, this does sort of happen.

My skin was so inflamed and sort of swollen, and my pores were all so wide open and "alive" feeling before I took Accutane. But Accutane just settles your skin down so much that it can change contours on your face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×